# SDR IPXA10560872

- Difficulty date: June 24, 2010
- Submitted: July 6, 2010
- Operation: Air carrier
- Aircraft: N454UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25475
- Aircraft time: 25,813 hours, 13,198 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Bs 660 S13-26r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SP, REPLACE THE RT 660 FRAME FROM STR 13R TO STR 26R.     REPLACED RT FRAME 660 IAW EO B757-5310-38469-A, ATS ER 10-3319, AND DWG 143N1012.
